# SDR TSAA20121211009

- Difficulty date: December 11, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 63,650 hours, 63,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 787 S18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND A 2 INCH SKIN CRACK ON THE LT SIDE AFT OF THE T/E WING TO BODY FAIRING BS 787, STRINGER 18L.  REPAIRED IAW SRM 53-30-3, FIG 48, DETAIL XI, PROCEDURE IV & VII.
